MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY O2 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY O2 VENTILATOR, JAPAN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 1040004TPV
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
A trilogy o2 device was returned to the manufacturer due to a "ventilator service required" alarm.No patient harm or injury was reported.The trilogy o2 device was evaluated by the manufacturer.A code indicating a failure of the oxygen blending module was recorded.It was confirmed that an abnormality of the air side flow sensor inside the oxygen blender module was detected.The blender pca was replaced to address the issue.The device passed all final testing.
 
Additional Manufacturer Narrative
The reported failure of the obm is accommodated in the product risk management file as being linked to hazard with description patient exposure to function / deterioration of function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.The device mentioned in this complaint has exceeded its useful life per the applicable ifu.Multiple service activities occur during the device¿s useful life according to the device¿s service manual.These service activities, in addition to any prior complaint investigations, have altered the device from its original state during manufacturing.Any issue found during manufacturing that is potentially documented in the dhr for this device does not have a causal relationship to the allegations or issues in this complaint.Therefore, the dhr for this device will not be reviewed at this time.However, the dhr files for this device are available and can be accessed upon specific request.

Brand Name
TRILOGY O2 VENTILATOR, JAPAN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25446350
Report Number2518422-2026-020045
Device Sequence Number5727326
Product Code CBK
UDI-Device Identifier00606959025394
UDI-Public(01)00606959025394
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K083526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1040004TPV
Device Catalogue Number1040004TPV
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/04/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/29/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown